# SDR IPXA2016031700864

- Difficulty date: February 22, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT VERTICAL STABILIZER LOWER FORWARD TORQUE BOX PANEL IS DELAMINATED.  R & R PANEL IAW SRM 51-40-02-0G AND DWG 175N2001 SHEET.
